uu.seUppsala University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Homogeneous 1-based structures and interpretability in random structures
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics.
2017 (English)In: Mathematical logic quarterly, ISSN 0942-5616, E-ISSN 1521-3870, Vol. 63, no 1-2, 6-18 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2017. Vol. 63, no 1-2, 6-18 p.
Keyword [en]
model theory, homogeneous structure, simple theory, random structure
National Category
Algebra and Logic
Research subject
Mathematical Logic
Identifiers
URN: urn:nbn:se:uu:diva-322293DOI: 10.1002/malq.201400096OAI: oai:DiVA.org:uu-322293DiVA: diva2:1096588
Available from: 2017-05-18 Created: 2017-05-18 Last updated: 2017-05-29Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Koponen, Vera
By organisation
Department of Mathematics
In the same journal
Mathematical logic quarterly
Algebra and Logic

Search outside of DiVA

GoogleGoogle Scholar

Altmetric score

Total: 64 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf